# SDR MALA040650

- Difficulty date: October 28, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- Aircraft time: 9,496 hours, 9,400 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: AE711192
- Condition: Contaminated
- Location: Fire Extinguishe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 1 CARGO FIRE EXTINGUISHER CHANGE FOUND FLEX TUBE P/N AE711192, UNION P/N AN832 SOLID LINE P/N AE40114-4 FILLED WITH UNKNOWN SUBSTANCE.  MAINTENANCE REMOVED AND REPLACED RIGID AND FLEXIBLE LINE IAW AMM CH 26, ALL CHECKS GOOD.
